Asymptotic representation of the solutions of a certain system of two differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 196-204
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_2_a1,
author = {\`E. I. Grudo},
title = {Asymptotic representation of the solutions of a certain system of two differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {196--204},
year = {1971},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_2_a1/}
}
È. I. Grudo. Asymptotic representation of the solutions of a certain system of two differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 196-204. http://geodesic.mathdoc.fr/item/DE_1971_7_2_a1/